# SDR SIMA201808275002

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 35,445 hours, 31,041 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 30086011
- Part serial: Y20632
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 3 GENERATOR OFF BUSS DURING TAKEOFF ROLL.   REMOVED AND REPLACED THE NR 3 GENERATOR IAW WC 24-800-00,  OP CHECKED GOOD AND LEAK CHECKED GOOD.
